# SDR UALA2011071503607

- Difficulty date: July 14, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,632 hours, 10,931 cycles
- Engine: Pwa PW4052
- System (JASC): 4920 · APU Core Engine
- Part: Blade
- Condition: Damaged
- Location: Apu Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION IN YOKE ON GROUND.   WORST ON F-O SIDE.  FOUND NO VIBRATION WITH APU OFF.  VISUAL INSPECTION OF APU MOUNTS, STRUTS AND BRACKETS - NO OBVIOUS DEFECTS NOTED.  DUCTS AND APU EXHAUST SECURE.  RAN APU, NOTED NO LOOSE OR VIBRATING ITEMS.  FOUND FOREIGN IMPACT DAMAGE 1 STAGE BLADE.  APU REPLACED.
